# SDR SWAA2022013153589

- Difficulty date: December 15, 2021
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 38,945 hours, 23,467 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Condition: Cracked
- Location: Lh Hor Stab
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA 120.30 AT 28 INCH FROM FRONT SPAR LT HORIZONTAL STAB.  PERFORMED HFEC INSPECTION ON CUT OUT EDGE OF THE STIFFENER AND WEB AS PER NDT MANUAL D637239 PART 06 51-00-00 PROCEDURE 23 NO CRACKS FOUND.   PERFORMED HFEC INSPECTION OF ALL EXISTING FASTENER HOLE SWITCH THE REPAIR AREA AS PER NDT MANUAL D637239 PART 06 51-00-00 PROCEDURE 16 NO CRACKS FOUND.  PERFORMED PERMANENT REPAIR ON INSPAR RIB LOCATED STAB STA 120.30 AT 28 INCH FROM FRONT SPAR LT HORIZONTAL STAB IAW SRM 55-10-09-2R-4 REPAIR 4 FIGURE 202 DETAIL A AND SRM 51-40-02.
